# SDR IPXA2015100194203

- Difficulty date: September 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 15,965 hours, 10,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577186009400
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 5YR, AFT CARGO BALL MATERIAL PANEL 151GG CORRODED LOWER CORNER BOTTOM PANEL.  REPLACED CORRODED BALL MATERIAL WITH NEW BALL MATERIAL.
